Cart (Loading....) | Create Account
Close category search window

Convolution with Singularity Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sadiku, Matthew N. O. ; Department of Electrical and Computer Engineering, Florida Atlantic University, Boca Raton, FL 33431.

A simple, nongraphical technique for convolving two functions (when one or both functions can be expressed explicitly in terms of singularity functions) is described in this paper. The technique is based on some properties of singularity functions and can easily be explained to undergraduate students. In fact, the paper is written such that it can serve as class notes to undergraduates.

Published in:

Education, IEEE Transactions on  (Volume:E-30 ,  Issue: 1 )

Date of Publication:

Feb. 1987

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.